Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I was diagnosed with GERD two months ago and because stomach acid already did some serious damage to my esophagus, my GI doctor put me immediately on Dexilant. As far as stomach acid and heartburn are concerned, Dexilant definitely works great. However, for the last month I’ve been taking it i’ve been experiencing almost constant diarrhea, no matter what I eat.

I’ve tried taking the probiotic supplement as well, but it didn’t really help much. My next appointment with GI specialist is at the end of July and I’m wondering if anyone has any suggestion how to stop this diarrhea while on Dexilant?

Loading...

Hello,

I was on Dexilant for two years and at the start of my treatment I had the same problems like you. Every bowel movement I had was more or less diarrhea. When I called my doctor at the time, he first suggested probiotics and they did help somewhat, but the problem wasn't really solved.

At that point I decided to start taking Imodium until my intestines recover, together with probiotic and it did eventually worked, so I could stay on Dexilant.

Reply

Loading...

How long and how much imodium did you take
Reply

Loading...

I have been on Dexilant for almost 2 weeks and the diarrhea is awlful....to the point I can't leave the house...so my question is it ok to take IMMODIUM with it so that I can have a normal life? I really don't want to stop the Dexilant but I am done with deali ng with the diarrhea.
Reply

Loading...